Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 78, Issue 3, 2003
Metadata
 

Elementary modifications and line configurations in P^2
Henry K. Schenck
pp. 447–462
Abstract | Full-Text PDF (247 KB) | Metadata

Dynamical properties of the space of Lorentzian metrics
Pierre Mounoud
pp. 463–485
Abstract | Full-Text PDF (313 KB) | Metadata

The effective surjectivity of mod l Galois representations of 1- and 2-dimensional abelian varieties with trivial endomorphism ring
Takashi Kawamura
pp. 486–493
Abstract | Full-Text PDF (222 KB) | Metadata

On Waring's problem for several algebraic forms
Enrico Carlini and Jaydeep V. Chipalkatti
pp. 494–517
Abstract | Full-Text PDF (341 KB) | Metadata

Moduli spaces of germs of holomorphic foliations in the plane
David Marín
pp. 518–539
Abstract | Full-Text PDF (356 KB) | Metadata

Cohomology of toric bundles
Parameswaran Sankaran and V. Uma
pp. 540–554
Abstract | Full-Text PDF (290 KB) | Metadata

Hyperbolic Coxeter groups of large dimension
Tadeusz Januszkiewicz and Jacek Świątkowski
pp. 555–583
Abstract | Full-Text PDF (345 KB) | Metadata

The ${\Cal K}(\pi ,1)$-conjecture for the affine braid groups
Ruth Charney and David Peifer
pp. 584–600
Abstract | Full-Text PDF (268 KB) | Metadata

Sur une conjecture de Mukai
Laurent Bonavero, Cinzia Casagrande, Olivier Debarre and Stéphane Druel
pp. 601–626
Abstract | Full-Text PDF (378 KB) | Metadata

Fold maps on 4-manifolds
Osamu Saeki
pp. 627–647
Abstract | Full-Text PDF (311 KB) | Metadata

Presentations of the first homotopy groups of the unitary groups
Thomas Püttmann and A. Rigas
pp. 648–662
Abstract | Full-Text PDF (259 KB) | Metadata